# SDR IPXA2025031252166

- Difficulty date: February 26, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,281 hours, 20,327 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 186U10063
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND, FOUND L/H VERTICAL STABILIZER LOWER FORWARD TORQUE BOX PANEL, P/N: 186U1006-3 (EXCEED SRM LIMITATION 200 SQUARE INCHES) (REPAIR).  INSTALL L/H VERTICAL STAIBLIZER PANEL P/N:186U1006-3 I.A.W. UPS EO-93144-REQ1 REV.1.
